Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Efavirenz and Biovir
Feb 26, 2004

Dear doctors After 3 years of being infected I started meds because my CD4 was around 120. My doctor prescribed to me Biovir (Zidovudina+Lamivudina)300+150 mg/caps twice a day and Efavirenz (Stocrim)600 mg/caps once a day. The side effects was supposed to end after 2 months, but I still feel not well. Some nauseas, tachycardia. I'm not feeling well. Please, doctors, what are the real side effects of these meds?

Response from Dr. Conway

Unfortunately, there are no medications or regimens that are completely free of side effects. It is true that most side effects will resolve over weeks or a few months, but this is not always the case.

Right now, I would want to make sure that there is no other medical cause for your symptoms. If not, I would think that the main cause of your side effects would be the zidovudine. If your plasma viral load is undetectable, you could consider a single drug switch from zidovudine to another NRTI, and see if this helps.



Previous
Viread VS AZT
Next
Viramune risks

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement